# SDR CALA2024111202836

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5348004720801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELOW FLOOR AT FRAME 65 RT STRINGER 25RT HAS EXFOLIAT ED CORROSION.  REMOVED AND REPLACED STRINGER 25RT FR 65-66 IAW A320 SRM 51-72-1 1.
